# SDR AALA20100816TUL05

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 2,467 hours, 867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT ROW 14D MISSING ONE RED LENS.  REPLACED RED LENS FOR ESCAPE PATH LIGHT AT 14D.  OPS CHECKED NORMAL.
